# SDR CALA9600862

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359547
- Condition: Twisted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAILCONE RELEASE CABLE ON LEFT HAND SIDE AT TIMING BLOCK DAMAGED AND TWISTED.  THE CABLE WAS REMOVED AND REPLACED.
